# SDR ASAA2015042411532

- Difficulty date: April 24, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 40,910 hours, 15,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A75058
- Condition: Corroded
- Location: Bs 737-787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT BAFFLE, PN 1146A7505-8, UNDER SIDE PLATE AT FS 787 IS CORRODED.  ACFT GROUNDED.  R & R THE AFT CARGO RT INTERCOSTAL, BAFFLE, PART NR 1146A7505-8, UNDER SIDE PLATE AT FS 787 IAW DWG NR 146A7502 AND SRM 51-40-02. .
